Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 43, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 27, 2019, 7:43 AM CDT for Labette County, Neosho County, Wilson County, Kansas. It was in force for 107 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2019, 7:43 AM CDT (12:43 UTC)
- Expired
- May 27, 2019, 9:30 AM CDT
- In force
- 107 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Labette County, KS, Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 132 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 8:58 AM CDT | FLASH FLOOD | 2 W Saint Paul, KS | WATER FLOWING OVER HIGHWAY 47 WEST OF ST. PAUL. |
| May 27, 9:01 AM CDT | FLASH FLOOD | 2 Ene Chanute, KS | HIGHWAY 39 CLOSED EAST OF CHANUTE DUE TO WATER FLOWING OVER IT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 937 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.7
The text
As transmitted.
862
WGUS53 KICT 271243
FFWICT
KSC099-133-205-271645-
/O.NEW.KICT.FF.W.0043.190527T1243Z-190527T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
743 AM CDT Mon May 27 2019
The National Weather Service in Wichita has issued a
* Flash Flood Warning for...
Wilson County in southeastern Kansas...
Labette County in southeastern Kansas...
Neosho County in southeastern Kansas...
* Until 1145 AM CDT.
* At 740 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Rainfall amounts of 1 to 3
inches have fallen the past several hours. This is occurring on
top of already saturated ground. Localized flash flooding is
likely. Additional rainfall amounts of around 1 inch is possible
through 9 AM.
* Some locations that may experience localized flooding include...
Parsons, Chanute, Neodesha, Fredonia, Oswego, Erie, Altamont, St.
Paul, Thayer, Altoona, Mound Valley, Buffalo, Galesburg, Labette,
Benedict, Stark, Earlton, Coyville, Lake Parsons and Parsons Tri
City Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3706 9552 3738 9552 3739 9580 3773 9596
3773 9509 3718 9508
$$
KLEINSASSER1 follow-up statement
290
WGUS73 KICT 271430
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
930 AM CDT Mon May 27 2019
KSC099-133-205-271440-
/O.CAN.KICT.FF.W.0043.000000T0000Z-190527T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilson KS-Labette KS-Neosho KS-
930 AM CDT Mon May 27 2019
...THE FLASH FLOOD WARNING FOR WILSON...LABETTE AND NEOSHO COUNTIES
IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3706 9552 3738 9552 3739 9580 3773 9596
3773 9509 3718 9508
$$
LAWSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 27, 6:40 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 27, 6:40 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Wichita KS 640 AM CDT Mon May 27 2019 ...Updated for Aviation Discussion... .SHORT TERM...(Today through Wednesday night) Issued at 245 AM CDT Mon May 27 2019 In the wake of another overnight MCS, the airmass this morning is expected to be overturned and any lingering light precipitation across eastern Kansas early is expected to diminish as we move through the morning hours. Shortwave ridging is anticipated across the Central Plains today with rising H7 temperatures likely providing a cap to deep moist convection. There may be an opportunity for an isolated storm or two across western Kansas during the late afternoon hours along the retreating dryline but confidence in storms impacting our forecast area remains too low at this time with no mention planned in the forecast. Low level moisture transport will pick up again late tonight and we may see some accas or isolated thunderstorms try to develop mainly after 08- 10Z across south central and southeast KS. This activity may linger into the morning hours on Tue. A mid/upper trough over the central Rockies early on Tuesday will lift northeast while over the Central High Plains late in the day. A dryline is progged to sharpen across central KS providing a focus for deep moist convection. As the previous shift noted, the shear/buoyancy combination will favor supercell thunderstorms with all hazards possible as we remain in an enhanced outlook from the storm prediction center. Wednesday...the front is progged to become stationary across southeast Kansas on Wednesday and we could see another round of storms across mainly southeast KS as a pv anomaly rotates over the area late in the period. Shear/buoyancy combination would continue to support a risk for severe weather mainly across southeast KS. .LONG TERM...(Thursday through Sunday) Issued at 245 AM CDT Mon May 27 2019 We expect to see a brief break in the recent active pattern as we move into the latter portion of the week with seasonable temperatures anticipated. A mid/upper trough across the Central Plains at the start of the period will dampen as it drifts eastward toward the Middle Mississippi Valley with rising heights across the Rockies leading to a zonal flow across the Central Plains and a break in the recent active weather for Thu-Fri. Thunderstorm chances may return as we head towards the weekend as more subtle shortwave troughs emerge from the Rockies. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 634 AM CDT Mon May 27 2019 A couple thunderstorm clusters will exit southeast Kansas by 13-14z this morning. Otherwise, moist boundary layer will allow for fairly widespread MVFR to low VFR clouds today. Breezy south/southwest winds expected today as low pressure strengthens across the High Plains. Cannot rule out a few isolated thunderstorms across west/northwest Kansas late this afternoon and evening, but thinking this activity should remain west/northwest of RSL and GBD. Strong low-level jet will support LLWS at many sites tonight. && .HYDROLOGY... Issued at 245 AM CDT Mon May 27 2019 We plan to allow the flash flood watch to expire this morning but this may be short-lived with additional chances for showers and thunderstorms returning on Tue into Wed across much of the area, especially south central and southeast KS where the higher rainfall accumulations are anticipated. && .CLIMATE... Issued at 245 AM CDT Mon May 27 2019 Monthly rainfall records through the predawn hours on Monday. The ICT record precipitation for May is 13.14" set in 2008. Currently ICT has received 12.41" which is ranked 2nd for the month of May. Below is the top 5 all-time monthly rainfall records for ICT. 1) 14.43 Jun 1923 2) 13.37 Jul 1950 3) 13.14 May 2008 4) 12.96 Sep 2008 5) 12.42 through 2:45 AM CDT at ICT && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 83 69 80 59 / 30 10 60 20 Hutchinson 84 68 82 56 / 10 10 40 20 Newton 83 69 79 58 / 20 10 50 30 ElDorado 82 69 78 60 / 30 10 70 30 Winfield-KWLD 83 69 79 61 / 30 10 60 20 Russell 85 67 81 53 / 10 10 20 10 Great Bend 85 66 82 52 / 10 10 20 10 Salina 85 69 82 56 / 10 10 50 20 McPherson 84 68 81 56 / 10 10 50 20 Coffeyville 85 71 81 65 / 30 10 60 60 Chanute 84 70 80 64 / 40 10 70 70 Iola 84 70 79 64 / 60 10 70 70 Parsons-KPPF 85 70 80 65 / 30 10 70 70 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for KSZ032-033- 047>053-067>069-082-083-091>093. && SHORT TERM...MWM LONG TERM...MWM AVIATION...ADK HYDROLOGY...MWM CLIMATE...MWM
Hazardous weather outlook, May 27, 4:24 AM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 424 AM CDT Mon May 27 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-280930- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 424 AM CDT Mon May 27 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Showers and thunderstorms with gusty winds and locally heavy rain will linger into the morning hours before diminishing. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered thunderstorms will develop during the afternoon and evening hours on Tuesday. Large hail, damaging winds and heavy rain will be the primary threats, although a few tornadoes may also develop. Thunderstorms may linger over southeast Kansas through Wednesday with a continued threat of strong thunderstorms and heavy rain. After a brief break, thunderstorms may return to the area over the weekend, with a renewed threat of strong to severe storms and heavy rain. River flooding will continue to be a concern well into the upcoming week. Please continue to monitor River Flood Warnings and Statements for the latest information. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, May 27, 5:23 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Wichita KS
523 AM CDT Mon May 27 2019
KSZ071-072-095-096-099-271100-
Montgomery KS-Wilson KS-Woodson KS-Neosho KS-Allen KS-
523 AM CDT Mon May 27 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northern Montgomery County in southeastern Kansas...
Wilson County in southeastern Kansas...
Eastern Woodson County in southeastern Kansas...
Neosho County in southeastern Kansas...
Allen County in southeastern Kansas...
* Until 600 AM CDT.
* At 521 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near Le
Roy to 5 miles west of Chanute to 7 miles northwest of
Independence...and moving northeast at 50 mph.
Pea size hail and 40 mph winds are possible with these storms.
* Locations impacted include...
Chanute, Iola, Neodesha, Fredonia, Humboldt, Yates Center, Erie, La
Harpe, Gas, Moran, Thayer, Altoona, Buffalo, Neosho Falls,
Galesburg, Sycamore, Savonburg, Elsmore, Benedict and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern Kansas.
LAT...LON 3768 9509 3740 9527 3738 9537 3738 9552
3735 9552 3724 9589 3765 9578 3804 9573
3804 9508
TIME...MOT...LOC 1022Z 254DEG 45KT 3804 9565 3770 9556 3733 9578
KLEINSASSERSpecial weather statement, May 27, 5:35 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Wichita KS
535 AM CDT Mon May 27 2019
KSZ069-083-092-093-271100-
Butler KS-Cowley KS-Sumner KS-Sedgwick KS-
535 AM CDT Mon May 27 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southwestern Butler County in south central Kansas...
Western Cowley County in south central Kansas...
Sumner County in south central Kansas...
Southeastern Sedgwick County in south central Kansas...
* Until 600 AM CDT.
* At 534 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from
Clearwater to Wellington to near South Haven...and moving northeast
at 50 mph.
Pea to dime size hail and winds to 50 mph are possible with these
storms.
* Locations impacted include...
Wichita, Derby, Arkansas City, Winfield, Andover, Haysville,
Augusta, Wellington, Mulvane, Rose Hill, Clearwater, Douglass,
Belle Plaine, Towanda, Conway Springs, Oxford, Benton, Udall,
Eastborough and South Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3716 9758 3749 9768 3787 9699 3750 9683
3700 9682 3700 9748
TIME...MOT...LOC 1034Z 236DEG 52KT 3753 9750 3726 9740 3702 9737
KLEINSASSERSpecial weather statement, May 27, 5:38 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
538 AM CDT Mon May 27 2019
KSZ052-068-069-271115-
Butler KS-Harvey KS-Marion KS-
538 AM CDT Mon May 27 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northwestern Butler County in south central Kansas...
Southeastern Harvey County in south central Kansas...
Southeastern Marion County in central Kansas...
* Until 615 AM CDT.
* At 536 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 6 miles southeast of Newton...moving
northeast at 50 mph.
Pea to dime size hail and winds to 50 mph are possible with this
storm.
* Locations impacted include...
Newton, Peabody, Whitewater, Elbing, Burns and Newton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3791 9715 3791 9734 3801 9741 3827 9696
3804 9681 3792 9714
TIME...MOT...LOC 1037Z 239DEG 44KT 3798 9727
KLEINSASSERSpecial weather statement, May 27, 5:49 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Wichita KS
549 AM CDT Mon May 27 2019
KSZ069-083-092-093-271115-
Butler KS-Cowley KS-Sumner KS-Sedgwick KS-
549 AM CDT Mon May 27 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southwestern Butler County in south central Kansas...
Cowley County in south central Kansas...
Eastern Sumner County in south central Kansas...
Eastern Sedgwick County in south central Kansas...
* Until 615 AM CDT.
* At 546 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from
Eisenhower National Airport to near Belle Plaine to 5 miles
southwest of Geuda Springs...and moving northeast at 45 mph.
Pea size hail and winds to 55 mph are possible with these storms.
* Locations impacted include...
Wichita, Derby, Arkansas City, Winfield, Andover, Haysville,
Augusta, Wellington, Park City, Valley Center, Bel Aire, Mulvane,
Goddard, Rose Hill, Maize, Clearwater, Douglass, Belle Plaine,
Oxford and Benton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3729 9740 3764 9766 3791 9721 3791 9716
3792 9715 3748 9672 3700 9678 3700 9733
TIME...MOT...LOC 1048Z 246DEG 41KT 3765 9743 3738 9721 3704 9719
KLEINSASSERSpecial weather statement, May 27, 6:18 AM CDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Wichita KS 618 AM CDT Mon May 27 2019 KSZ069-070-093-094-098-271200- Butler KS-Cowley KS-Greenwood KS-Chautauqua KS-Elk KS- 618 AM CDT Mon May 27 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southeastern Butler County in south central Kansas... Eastern Cowley County in south central Kansas... Southeastern Greenwood County in southeastern Kansas... Chautauqua County in southeastern Kansas... Elk County in southeastern Kansas... * Until 700 AM CDT. * At 616 AM CDT...National Weather Service meteorologists were tracking strong thunderstorms along a line extending from 5 miles northwest of Latham to near Burden to near Hardy...and moving east at 55 mph. pea sized hail...and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... Sedan, Howard, Cedar Vale, Burden, Moline, Longton, Dexter, Severy, Grenola, Fall River, Peru, Chautauqua, Elk Falls, Elgin, Niotaze, Cambridge, Climax, Fall River State Park, Hale and Maple City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 800 AM CDT for southeastern Kansas. LAT...LON 3748 9673 3784 9596 3700 9597 3700 9680 TIME...MOT...LOC 1117Z 260DEG 49KT 3760 9671 3730 9668 3701 9674 MCGUIRE
Special weather statement, May 27, 7:05 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Wichita KS
705 AM CDT Mon May 27 2019
KSZ070-071-094-095-098-099-271230-
Montgomery KS-Wilson KS-Greenwood KS-Woodson KS-Chautauqua KS-Elk KS-
705 AM CDT Mon May 27 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Montgomery County in southeastern Kansas...
Wilson County in southeastern Kansas...
Southeastern Greenwood County in southeastern Kansas...
Woodson County in southeastern Kansas...
Chautauqua County in southeastern Kansas...
Eastern Elk County in southeastern Kansas...
* Until 730 AM CDT.
* At 702 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
north of Toronto to 8 miles north of Elk City to Elgin...and moving
northeast at 50 mph.
Pea size hail and 50 mph winds are possible with these storms.
* Locations impacted include...
Coffeyville, Independence, Neodesha, Fredonia, Cherryvale, Caney,
Yates Center, Sedan, Dearing, Altoona, Longton, Elk City, Toronto,
Buffalo, Tyro, Fall River, Neosho Falls, Peru, Liberty and
Chautauqua.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3740 9618 3798 9615 3805 9596 3804 9552
3700 9552 3700 9650
TIME...MOT...LOC 1204Z 250DEG 52KT 3789 9593 3740 9592 3699 9630
KLEINSASSERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:38 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 39 min |
| May 26, 8:03 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 38 min |
| May 26, 8:40 PM CDT | Special Weather Statement | ICT | Barton | 65 min |
| May 26, 8:42 PM CDT | Special Weather Statement | ICT | Lincoln | 63 min |
| May 26, 9:20 PM CDT | Special Weather Statement | ICT | Ellsworth | 55 min |
| May 26, 9:46 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 32 min |
| May 26, 10:20 PM CDT | Special Weather Statement | ICT | Lincoln | 25 min |
| May 26, 11:40 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, McPherson, Reno, Rice and 1 more | 80 min |
| May 26, 11:51 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 69 min |
| May 27, 12:38 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, McPherson, Saline | 67 min |
| May 27, 12:54 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Harvey, Kingman, Reno, Sedgwick, Sumner | 81 min |
| May 27, 12:58 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, McPherson, Rice, Russell | 32 min |
| May 27, 1:35 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 55 min |
| May 27, 1:43 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Chautauqua, Cowley, Elk, Greenwood and 4 more | 77 min |
| May 27, 2:36 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 69 min |
| May 27, 2:38 AM CDT | Special Weather Statement | ICT | Sumner | 37 min |
| May 27, 2:41 AM CDT | Flash Flood Warning | ICT | Harper, Sumner | 4 hr |
| May 27, 3:10 AM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sedgwick | 4 hr |
| May 27, 3:17 AM CDT | Special Weather Statement | ICT | Cowley | 28 min |
| May 27, 3:39 AM CDT | Special Weather Statement | ICT | Allen | 51 min |
| May 27, 4:31 AM CDT | Special Weather Statement | ICT | Harper | 29 min |
| May 27, 4:33 AM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| May 27, 4:56 AM CDT | Special Weather Statement | ICT | Chautauqua | 34 min |
| May 27, 4:58 AM CDT | Special Weather Statement | ICT | Sedgwick | 32 min |
| May 27, 5:00 AM CDT | Special Weather Statement | ICT | Sumner | 30 min |
| May 27, 5:23 AM CDT | Special Weather Statement | ICT | Allen, Neosho, Wilson | 37 min |
| May 27, 5:35 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 25 min |
| May 27, 5:38 AM CDT | Special Weather Statement | ICT | Harvey | 37 min |
| May 27, 5:49 AM CDT | Special Weather Statement | ICT | Cowley, Sedgwick | 26 min |
| May 27, 6:18 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 42 min |
| May 27, 7:05 AM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery, Wilson, Woodson | 25 min |
| May 27, 8:12 AM CDT | Special Weather Statement | ICT | Labette | 33 min |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.